# SDR 95ZZZX4284

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205FX
- Make and model: Lear 60LEAR
- Aircraft serial: 005
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 3203353
- Condition: Stuck
- Location: Cabin Flow
- Part time: 1,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE AIRPLANE WOULD NOT PRESSURIZE AFTER TAKEOFF, IN NORMAL OR MANUAL MODE.  GROUND OPERATION CONFIRMED NO INFLOW OF AIR TO THE CABIN EXCEPT IN EMERGENCY PRESSURIZATION.  REPLACED THE CABIN AIR FLOW CONTROL VALVE, SYSTEM TESTED NORMAL.  (REF:  LEARJET MM CHAPTER 21-30-00, PAGE 202, CHAPTER 21-40-01, PAGE 201.
